# SDR SWAA2021050361301

- Difficulty date: April 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 692 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE COMMON TO CABLEGUARD INTERCOSTAL STA 692; RBL 1; WL 204-206 / REMOVED DAMAGED ANGLE AND INSTALLED NEW ANGLE COMMON TO CABLEGUARD INTERCOSTAL STA. 692 RBL 1 WL 204-206 IAW SRM 51-40-02-0G-0 & DWG 273A9112
